# SDR NOCA07811

- Difficulty date: August 15, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T149019
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PLYON, ANGLE CRACKED INSIDE ROUND ACCESS HOLE BELOW I/B MID SPAR FITTING.  REMOVED ANGLE LOCATED AND DRILLED REPLACMENT ANGLE PER SRM 51-10-02.  INSTALLED NEW ANGLE PER SRM 51-10-02.
